MathSciNet Relay Station
MathSciNet bibliographic data
MR2046373 49Q10 (49Q12 65K10 78A50)
Samet, Bessem; Amstutz, Samuel; Masmoudi, Mohamed The topological asymptotic for the Helmholtz equation. SIAM J. Control Optim. 42 (2003), no. 5, 1523–1544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement